# SDR AALA202401181201

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 6,786 hours, 1,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 33 LEFT HAND IN-SEAT EMERGENCY LIGHT INOPERATIVE. FOUND BROKEN WIRE, REPAIRED.
